# SDR 2001FA0000046

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- System (JASC): 6120 · Propeller Controlling System
- Part: Cam
- Part number: 8976021
- Condition: Mismanufactured
- Location: Pitch Control
- Component: Propeller
- Component part number: 86913030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED A NEWLY OVERHAULED P.P.C. FROM MANUFACTURER, WAS UNABLE TO RIG.  FOUND P.P.C. CAM HAD THE RIGHT PN BUT THE WRONG CAM PROFILE MANUFACTURE IN IT.  REF: SB TPE331-72-0904.
